Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 38, NWS Lincoln, IL

April 25, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 25, 2008, 5:14 PM CDT for 4 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2008, 5:14 PM CDT (22:14 UTC)
Expired
Apr 25, 2008, 6:00 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Mason County, IL, Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Apr 25, 1:27 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 25, 3:41 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 252213
SVRILX
ILC017-125-137-171-252300-
/O.NEW.KILX.SV.W.0038.080425T2214Z-080425T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 600 PM CDT.

* AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
  CHANDLERVILLE TO 4 MILES WEST OF ALSEY...OR ALONG A LINE EXTENDING
  FROM 13 MILES NORTHEAST OF BEARDSTOWN TO 5 MILES SOUTHWEST OF
  WINCHESTER...AND WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...
  VIRGINIA...
  CHANDLERVILLE...
  LITERBERRY...
  JACKSONVILLE...
  KILBOURNE...
  WOODSON...
  MURRAYVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ALEXANDER...ARENZVILLE...
ASHLAND...CHAPIN AND FRANKLIN.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4016 9025 4016 9022 4018 9020 4020 9000
      3953 9000 3954 9059
TIME...MOT...LOC 2214Z 271DEG 30KT 4015 9022 3957 9046

$$
2 follow-up statements
000 
WWUS53 KILX 252226
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT FRI APR 25 2008

ILC171-252237-
/O.CAN.KILX.SV.W.0038.000000T0000Z-080425T2300Z/
SCOTT-
527 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY IS CANCELLED...

AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4016 9025 4016 9022 4018 9020 4020 9000
      3953 9000 3953 9029
TIME...MOT...LOC 2227Z 271DEG 30KT 4015 9008 3957 9032

$$

ILC017-125-137-252300-
/O.CON.KILX.SV.W.0038.000000T0000Z-080425T2300Z/
CASS-MASON-MORGAN-
527 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN MASON...EASTERN CASS AND EASTERN MORGAN COUNTIES...

AT 524 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
WEST OF KILBOURNE TO 6 MILES WEST OF MURRAYVILLE...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF HAVANA TO 7 MILES SOUTHEAST OF
WINCHESTER...MOVING EAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  KILBOURNE...
  LAKE JACKSONVILLE...
  WOODSON...
  SINCLAIR...
  MURRAYVILLE...
  PRENTICE...
  NEWMANSVILLE...
  NORTONVILLE...
  ASHLAND...
  ALEXANDER...

LAT...LON 4016 9025 4016 9022 4018 9020 4020 9000
      3953 9000 3953 9029
TIME...MOT...LOC 2227Z 271DEG 30KT 4015 9008 3957 9032

$$
000
WWUS53 KILX 252249
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT FRI APR 25 2008

ILC017-125-252257-
/O.CAN.KILX.SV.W.0038.000000T0000Z-080425T2300Z/
CASS-MASON-
547 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS COUNTIES IS 
CANCELLED...

AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR MASON COUNTY UNTIL
615 PM

LAT...LON 3987 9025 3988 9026 3987 9001 3979 9000
      3978 8999 3976 8999 3975 9000 3953 9000
      3953 9029
TIME...MOT...LOC 2247Z 271DEG 30KT 3979 9005 3957 9011

$$

ILC137-252300-
/O.CON.KILX.SV.W.0038.000000T0000Z-080425T2300Z/
MORGAN-
547 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN MORGAN COUNTY...

AT 542 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES
SOUTH OF SINCLAIR TO NORTONVILLE...OR ALONG A LINE EXTENDING FROM 8
MILES NORTHEAST OF JACKSONVILLE TO 12 MILES SOUTH OF JACKSONVILLE...
MOVING EAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
    RURAL MORGAN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3987 9025 3988 9026 3987 9001 3979 9000
      3978 8999 3976 8999 3975 9000 3953 9000
      3953 9029
TIME...MOT...LOC 2247Z 271DEG 30KT 3979 9005 3957 9011

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:03 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 25, 3:03 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI APR 25 2008

.DISCUSSION...
ISSUED 303 PM CDT FRI APR 25 2008

SHORT TERM...TONIGHT THROUGH MONDAY...
MAIN SURFACE LOW NOW MOVING INTO WESTERN WISCONSIN WITH THE COLD
FRONT EXTENDING SOUTH ACROSS EASTERN IOWA AND CENTRAL MISSOURI.
ISOLATED ELEVATED STORMS HAVE BEEN BUBBLING UP THIS AFTERNOON WELL
AHEAD OF THE FRONT IN CENTRAL ILLINOIS...BUT THE MOST WIDESPREAD
CONVECTION WILL ACCOMPANY THE COLD FRONT AS IS MOVES THROUGH LATE
THIS AFTERNOON AND THIS EVENING. THESE STORMS HAVE ALREADY DEVELOPED
OVER IOWA AND MISSOURI...AND LINEAR EXTRAPOLATION PROJECTS THE FRONT
INTO THE WESTERN PORTIONS OF THE FORECAST AREA BY 4 PM. THE FRONT IS
THEN EXPECTED TO PROGRESS TO THE INTERSTATE 55 CORRIDOR BY 7PM...
THEN EAST INTO INDIANA AND SOUTHERN ILLINOIS BEFORE MIDNIGHT. THE
PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL...WITH POSSIBLY
WIND DAMAGE ALONG SMALL-SCALE BOWS/LEWPS. AN ISOLATED TORNADO IS NOT
OUT OF THE QUESTION...BUT THE THREAT APPEARS LOW AT THIS TIME.

AFTER A SHORT BREAK ON SATURDAY...THE NEXT UPPER TROUGH NOW JUST OFF
THE NORTHWEST COAST WILL MOVE INTO THE MIDWEST SATURDAY NIGHT.
EXPECT MAINLY SHOWERS OVER THIS AREA BEGINNING AFTER MIDNIGHT IN
WESTERN ILLINOIS AND ACROSS THE ENTIRE AREA ON SUNDAY. THE POTENTIAL
WILL ALSO EXIST FOR ISOLATED THUNDER BASED ON RELATIVELY COOL TEMPS
ALOFT WITH THE TROUGH AXIS...HOWEVER NO SEVERE IS EXPECTED. POPS
WILL THEN TAPER OFF TO SLIGHT CHANCE SUNDAY NIGHT/MONDAY WITH
SCATTERED WRAP-AROUND SHOWERS AS THE SURFACE LOW AND UPPER TROUGH
AMPLIFY JUST TO OUR WEST.

AS THIS SYSTEM EXITS THE REGION...AN UNSEASONABLY COOL CHUNK OF
CANADIAN AIR WILL POUR INTO THE PLAINS AND MIDWEST. EXPECT LOW IN
THE 30S SUNDAY NIGHT AND MONDAY NIGHT...WITH A FROST/FREEZE POSSIBLE
IN THE NORTH.

LONG TERM...TUESDAY THROUGH FRIDAY...
HIGH PRESSURE WILL BE IN CONTROL TUESDAY AND THE FIRST PART OF
WEDNESDAY. THIS WILL ALLOW COOL EARLY WEEK TEMPERATURES TO MODERATE
TO NEAR NORMAL LEVELS. THE ANOMOUSLY STRONG CANADIAN HIGH SHOULD
SHOVE MOISTURE QUITE A WAYS SOUTH BACK INTO THE GULF OF MEXICO...SO
ANY MOISTURE RETURN AHEAD OF THE NEXT SYSTEM WILL BE PRETTY SLOW
INITIALLY. THE LONGER RANGE GFS AND ECMWF ARE IN GENERAL AGREEMENT
ON THE LARGE-SCALE MASS FIELDS THROUGH WEDNESDAY...BRINGING THE NEXT
UPPER TROUGH INTO THE ROCKIES AND INDUCING LEE-SIDE CYCLOGENESIS BY
12Z THU. A WARM FRONT WILL SET UP EAST OF THE DEVELOPING LOW AND
EXTEND EASTWARD TO JUST SOUTH OF ILLINOIS TOWARD THE END OF THE
WEEK. IT STILL APPEARS THAT PRECIPTABLE MOISTURE WILL NOT BE
SUFFICIENT FOR CONVECTION ALONG THE WARM FRONT ACROSS ILLINOIS UNTIL
AT LEAST THURSDAY...AND MORE LIKELY ON FRIDAY. WILL CONTINUE WITH
SLIGHT CHANCE POPS WEDNESDAY NIGHT INTO THURSDAY...AND RAISE THEM
INTO THE CHANCE CATEGORY THURSDAY NIGHT AND FRIDAY.

04
&&

.AVIATION...
ISSUED 115 PM CDT FRI APR 25 2008

EXPECT VFR CONDITIONS TO PREDOMINATE MUCH OF THIS AFTERNOON. CAPPING
SHOULD KEEP ALL BUT A FEW VERY ISOLATED SHRA/TSRA FROM DEVELOPING IN
THE WARM SECTOR. HOWEVER...EXPECT SQUALL LINE TO DEVELOP AHEAD OF
FRONT... APPROACHING WESTERN TERMINALS BETWEEN 21-22Z... AND FAR
EASTERN AREAS BETWEEN 00 AND 02Z.

THERE IS SOME RISK OF A FEW STORMS DEVELOPING ON OUTFLOW BOUNDARY
AHEAD OF MAIN SQUALL...AND WILL AMD IF NECESSARY.

SQUALL LINE PASSAGE ITSELF SHOULD BE FAIRLY BRIEF...WITH MAIN
IMPACTS ONLY LASTING ABOUT 1 HOUR OR SO. NOT EXPECTING MUCH OF ANY
POST SQUALL STRATIFORM RAIN...BUT MVFR CIGS WITH SCATTERED SCUD AT
LOWER LEVELS WILL LIKELY LAST A COUPLE HOURS AFTER SQUALL LINE
PASSAGE.

RECEIVED REPORT OF WIND SHEAR FROM KPIA A FEW MINUTES AGO...WITH
10KT AIRSPEED DECREASE WITHIN 500 FEET. HAD EARLIER REMOVED LLWS
CONSIDERING SFC WINDS OF 20-25 KTS AND VAD/PROFILER WINDS HAVING
DECREASED/MIXED DOWN TO 30-35 KTS AT ABOUT 1000 FEET. 18Z RAOB
INDICATES SIMILAR. AMMENDED WITH LLWS UPON RECEIPT OF REPORT...BUT
EXPECT CONTIUED MIXING SHOULD EVEN OUT THE WINDS WITHIN THE BOUNDARY
LAYER OVER THE NEXT FEW HOURS. BUT NOTE SFC WINDS WILL REMAIN GUSTY
WITH GUSTS 28-35 KTS POSSIBLE EVEN AWAY FROM STORMS.

HARDIMAN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 25, 3:35 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT FRI APR 25 2008

ILZ027>031-036>038-040>042-047>051-261100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
335 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER ALL OF CENTRAL
ILLINOIS LATE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO
CANNOT BE RULED OUT...ESPECIALLY ACROSS WEST CENTRAL ILLINOIS.

A FEW ISOLATED THUNDERSTORMS MAY DEVELOP WITHIN AN INCREASINGLY
UNSTABLE BUT CAPPED AIRMASS THIS AFTERNOON. HOWEVER THE MAIN
CONCERN IS WITH STORMS THAT HAVE DEVELOPED AHEAD OF AN
APPROACHING COLD FRONT NEAR THE MISSISSIPPI RIVER. THESE STORMS
WILL MOVE INTO WEST CENTRAL ILLINOIS BETWEEN 4 PM AND 5 PM...AND
APPROACH THE I-55 CORRIDOR BY AROUND 6 PM. THE STORMS ARE EXPECTED
TO MERGE INTO A SQUALL LINE BEFORE APPROACHING THE I-55
CORRIDOR...BUT THERE IS ALSO A SLIGHT CHANCE THAT DISCRETE CELLS
COULD DEVELOP ON OUTFLOW BOUNDARIES AHEAD OF THE SQUALL LINE.

THE FAST MOVING NATURE OF THE STORMS SHOULD PREVENT ANY WIDESPREAD
FLOODING PROBLEMS.

THE ILLINOIS RIVER AT AND BELOW HAVANA WILL REMAIN IN MINOR FLOOD
FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR A FEW ISOLATED THUNDERSTORMS ON SUNDAY.
IN ADDITION...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

ILZ043>046-052>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
335 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER ALL OF CENTRAL
ILLINOIS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS.

THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT
THIS AFTERNOON.  THESE STORMS ARE EXPECTED TO MERGE INTO A SQUALL
LINE......WHICH WILL APPROACH THE I-55 CORRIDOR AROUND 6 PM...
THE I-57 CORRIDOR BETWEEN 7 AND 9 PM... AND ONWARDS TOWARDS THE
INDIANA BORDER BETWEEN 9 PM AND MIDNIGHT. THERE IS ALSO A SLIGHT
CHANCE THAT DISCRETE CELLS COULD DEVELOP ON OUTFLOW BOUNDARIES
AHEAD OF THE APPROACHING SQUALL LINE.

THE FAST MOVING NATURE OF THE STORMS SHOULD PREVENT ANY WIDESPREAD
FLOODING PROBLEMS.

THE ILLINOIS RIVER AT AND BELOW HAVANA WILL REMAIN IN MINOR FLOOD
FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR A FEW ISOLATED THUNDERSTORMS ON SUNDAY.
IN ADDITION...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

HARDIMAN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:37 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Schuyler, Scott38 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningILXMason32 min
Apr 25, 5:59 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon46 min
Apr 25, 6:37 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan38 min
Apr 25, 6:45 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon30 min
Apr 25, 6:51 PM CDTTornado WarningILXDeWitt, Logan15 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.